# SDR RAIA981203

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transducer
- Part number: TY176004A
- Condition: Failed
- Location: Te Flap
- Part time: 7,718 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 7452 - STL - FLAP ASSYMETRY LIGHT ILLUMINATED.  MAINTENANCE REPLACED RIGHT FLAP POSITION TRANSDUCER.  (M)
